STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP RECIPROCATING BLADE, DOUBLE SIDED, OFFSET (70.0 X 1.0 X 12.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Back to Search Results |
| Model Number |
0277096277 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description
It was reported that a blade broke at the mount during a total knee surgical procedure.It was further reported that there was a five minute delay in order to obtain a new blade.It was also reported there were no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.